# SDR AALA202309270603

- Difficulty date: August 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A320*
- Aircraft serial: 3858
- Aircraft time: 49,096 hours, 18,473 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5915
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATENDANTS REPORTED SMELLING FUMES AFTER TAKEOFF AT APPROXIMATELY 10000 FEET IN THE BACK OF THE AIRCRAFT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202308290603: WHILE ACCOMPLISHING THE APU SMOKE ODOR FUME TROUBLESHOOTING TASK CARD 26L00021002, MAINTENANCE FOUND THE APU COMPARTMENT WAS SOAKED IN OIL AND CLEANED THE COMPARTMENT. MAINTENANCE ACCOMPLISHED THE ENHANCED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED. ** (CLOSED)
